Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 66, NWS Lincoln, IL

June 2, 2009Cass County, Morgan County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2009, 4:44 PM CDT for Cass County, Morgan County, Schuyler County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2009, 4:44 PM CDT (21:44 UTC)
Expired
Jun 2, 2009, 5:32 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Morgan County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 022144
SVRILX
ILC017-137-169-022245-
/O.NEW.KILX.SV.W.0066.090602T2144Z-090602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 545 PM CDT.

* AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS
  LOCATED 17 MILES NORTHWEST OF MEREDOSIA...OR ABOUT 17 MILES
  SOUTHWEST OF RUSHVILLE...AND WAS MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MEREDOSIA...
  BEARDSTOWN...
  BLUFF SPRINGS...
  ARENZVILLE...
  VIRGINIA...
  LITERBERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4008 9071 4010 9033 4005 9028 4003 9022
      4005 9017 3979 9017 3980 9060 3986 9059
      3998 9053 3998 9060 4002 9062 4004 9068
      4007 9068
TIME...MOT...LOC 2144Z 270DEG 21KT 3998 9081

$$

BARKER
2 follow-up statements
000 
WWUS53 KILX 022217
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT TUE JUN 2 2009

ILC017-137-169-022245-
/O.CON.KILX.SV.W.0066.000000T0000Z-090602T2245Z/
MORGAN IL-CASS IL-SCHUYLER IL-
517 PM CDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN SCHUYLER...WESTERN CASS AND NORTHWESTERN MORGAN
COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES WEST OF BEARDSTOWN...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BEARDSTOWN...FREDERICK...BLUFF SPRINGS...ARENZVILLE AND VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4008 9071 4010 9033 4005 9028 4003 9022
      4005 9017 3979 9017 3980 9060 3986 9059
      3998 9053 3998 9060 4002 9062 4004 9068
      4007 9068
TIME...MOT...LOC 2218Z 270DEG 21KT 3998 9055

$$

BARKER
000 
WWUS53 KILX 022232
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT TUE JUN 2 2009

ILC017-137-169-022241-
/O.CAN.KILX.SV.W.0066.000000T0000Z-090602T2245Z/
MORGAN IL-CASS IL-SCHUYLER IL-
532 PM CDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCHUYLER...WESTERN
CASS AND NORTHWESTERN MORGAN COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER SEVERE.  A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
UNTIL 8 PM.

LAT...LON 4008 9071 4010 9033 4005 9028 4003 9022
      4005 9017 3979 9017 3980 9060 3986 9059
      3998 9053 3998 9060 4002 9062 4004 9068
      4007 9068
TIME...MOT...LOC 2231Z 270DEG 21KT 3998 9045

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:00 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 2, 3:00 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE JUN 2 2009

.DISCUSSION...
ISSUED 300 PM CDT TUE JUN 2 2009

ANOTHER BUSY WEATHER DAY BEGINNING TO UNFOLD ACROSS
CENTRAL/SOUTHEAST ILLINOIS...WITH CONVECTION FIRING A FEW HOURS
SOONER THAN YESTERDAY. THE LATEST SURFACE ANALYSIS REVEALS A COMPLEX
WEATHER PATTERN ACROSS ILLINOIS...WITH A COLD FRONT EXTENDING
ROUGHLY FROM QUINCY TO DANVILLE. NUMEROUS OTHER BOUNDARIES ARE
EVIDENT ACROSS THE FORECAST AREA AS WELL...TO THE SOUTH OF THE COLD
FRONT...SOME INDUCED BY CONVECTIVE OUTFLOWS AND OTHERS BY
DIFFERENTIAL HEATING. MAIN FORECAST CONCERN OF THE NEXT FEW DAYS
REVOLVES AROUND THE DEPARTURE OF THE COLD FRONT TO OUR SOUTH AND THE
EVENTUAL END TO THE SHOWER/STORM RISK BY LATE WEDNESDAY.
THEN...ATTENTION TURNS TO THE NEXT FRONT AND SERIES OF UPPER
DISTURBANCES THAT WILL IMPACT THE FORECAST AREA FOR PART OF THE
WEEKEND AND EARLY NEXT WEEK.

12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE
WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT FEW
DAYS. WHILE SOME DIFFERENCES STILL EXIST IN MOVEMENT OF THE FRONT
AND ASSOCIATED PRECIPITATION FOR THE NEXT 24 HOURS OR SO...THE
FORECAST TIME IS SHORT ENOUGH TO TRY AND IRON OUT THE DIFFERENCES
THROUGH MESOSCALE ANALYSIS AND EXTRAPOLATION.

SHORT TERM...TONIGHT THROUGH FRIDAY...THE COLD FRONT ACROSS THE
REGION WILL CONTINUE SLOWLY WORK ITS WAY SOUTHWARD TONIGHT INTO
WEDNESDAY AND SHOULD CLEAR THE FORECAST AREA BY EARLY WEDNESDAY. THE
FRONT IS BEING DRIVEN SOUTH BY A SHORT WAVE DIVING OVER THE GREAT
LAKES AND A BUILDING AREA OF HIGH PRESSURE IN THE SAME AREA. THE
FRONT WILL NOT MOVE ESPECIALLY QUICKLY DUE TO ITS NEARLY PARALLEL
ALIGNMENT TO THE UPPER FLOW...AS WELL AS ADDITIONAL UPPER ENERGY
EJECTING NORTHEAST ALONG THE FRONTAL ZONE FROM A DECAYING UPPER
LOW IN THE CENTRAL PLAINS.

WIDESPREAD SHOWERS/STORMS ARE EXPECTED TONIGHT AS THE FRONT AND
VARIOUS UPPER IMPULSES MOVE THROUGH THE REGION. PRECIPITABLE WATER
VALUES OF 1.5 TO 2 INCHES WILL STILL SUPPORT LOCALLY HEAVY
RAINFALL...THOUGH THE SETUP FOR TRAINING STORMS IS NOT AS FAVORABLE
AS LAST NIGHT. MODERATE INSTABILITY...CAPES OF 2-3K J/KG...AND WIND
PROFILES...0-6KM BULK SHEAR VALUES OF 30-40 KTS...SUPPORT STRONG TO
SEVERE STORMS THIS EVENING. HOWEVER...THE SEVERE THREAT WILL
DIMINISH AS DIURNAL HEATING IS LOST. PRECIPITATION CHANCES WILL
GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY AS THE
FRONT PULLS AWAY...BUT ADDITIONAL ENERGY EJECTING OUT OF THE CENTRAL
PLAINS UPPER LOW SHOULD CAUSE A WAVE OF SHOWERS AND A FEW STORMS TO
DEVELOP ON THE COLD SIDE OF THE FRONT.

THE REMAINDER OF THE SHORT TERM PERIOD...WEDNESDAY NIGHT INTO
FRIDAY...SHOULD BE QUIET AS A LARGE/COOL AREA OF HIGH PRESSURE
BUILDS ACROSS THE REGION.

LONG TERM...FRIDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES AGREE IN
PRINCIPLE FOR THE MOST PART...BUT STILL SHOW CONSIDERABLE SPREAD IN
THE DETAILS. THE BLOCKING PATTERN OVER THE EASTERN PACIFIC WILL BE
BREAKING DOWN DURING THE PERIOD. A NORTHWEST FLOW/NORTHERN STREAM
SHORT WAVE WILL DRAG A FRONTAL BOUNDARY INTO THE MIDWEST FRIDAY
NIGHT WHERE IT WILL STALL OUT. THEN...AS THE BLOCKING PATTERN OVER
THE EASTERN PACIFIC BREAKS DOWN...NUMEROUS IMPULSES WILL EJECT OUT
OF A DECAYING UPPER LOW OFF CALIFORNIA AND CAUSE WAVES OF
PRECIPITATION ALONG THE FRONT. THERE IS MINIMAL MODEL AGREEMENT IN
THE TIMING OF THE EJECTED SHORT WAVES WHICH MAKES PREDICTING THE
PERIODS OF PRECIPITATION VERY TRICKY. HOWEVER...THERE IS NOW ENOUGH
CLUSTERING/CONSISTENCY IN THE MODELS TO CARRY A CHANCE OF
SHOWERS/STORMS FROM SATURDAY NIGHT INTO MONDAY. HAVE MAINTAINED
TEMPERATURES RELATIVELY CLOSE TO NORMAL THROUGH THE PERIOD...BUT IF
THE FRONT STALLS APPRECIABLY NORTH OR SOUTH OF THE CURRENTLY
EXPECTED POSITION...ADJUSTMENTS WILL BE NEEDED.

BAK
&&

.AVIATION...
ISSUED 1230 PM CDT TUE JUN 2 2009

MOVED UP THE CHANCES OF THUNDERSTORMS 1 TO 2 HOURS THIS AFTERNOON
WITH BEST CHANCES OF STRONGER THUNDERSTORMS ALONG I-72 AT SPI...DEC
AND CMI WHERE FRONTAL BOUNDARY WILL BE NEAR THIS AFTERNOON. E/NE
WINDS COULD ALSO TURN MORE SOUTH FOR A TIME THIS AFTERNOON LIKE
SPI HAS CURRENTLY TURNED SE AS FRONT APPROACHES I-72. ISOLATED
CONVECTION EARLY THIS AFTERNOON TO BECOME MORE WIDESPREAD DURING
THE AFTERNOON AND EVENING AS 1012 MB LOW PRESSURE OVER SOUTH
CENTRAL KS MOVES E/NE ALONG THE FRONTAL BOUNDARY INTO CENTRAL IL
THIS EVENING. ALSO HAVE A DECENT SHORT WAVE MOVING INTO IL FROM
SOUTHERN IA LATER THIS AFTERNOON AND EVENING AND THIS KEEPS RISK
OF THUNDERSTORMS UP NORTH OVER PIA AND BMI. SHOWERS TO DIMINISH
LATER TONIGHT/EARLY WED MORNING BUT LOW CLOUDS LIKELY CONTINUE
ESPECIALLY SE OF THE IL RIVER/PIA WHERE MVFR CEILINGS AND VSBYS
POSSIBLE. NE WINDS NEAR 10 KTS EXPECTED THROUGH 18Z/1 PM WED
EXCEPT A BIT LIGHTER TONIGHT.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 2, 2:50 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT TUE JUN 2 2009

ILZ027>031-036>038-031200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING LATE
AFTERNOON AND THIS EVENING SOUTH OF PEORIA. THE PRIMARY THREAT
WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN
TO DIMINISH LATER TONIGHT...AS THE FRONT AND LOW PRESSURE AREA
MOVES SOUTHEAST TOWARD THE OHIO RIVER.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO
SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE
DAYS ALONG AND SOUTH OF PEORIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN
LATER SATURDAY AND CONTINUE INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 8 PM TODAY SOUTH OF PEORIA.

ILZ040>057-061>063-031200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-
SCHUYLER-SCOTT-SHELBY-VERMILION-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING
AS A WEATHER DISTURBANCE APPROACHES THE AREA FROM THE SOUTHWEST.
THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND
HAIL...ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING.
THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TONIGHT OR
WEDNESDAY MORNING...AS THE FRONT AND LOW PRESSURE AREA MOVES
SOUTHEAST TOWARD THE OHIO RIVER.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO
SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE
DAYS ALONG AND SOUTH OF PEORIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. NO
SEVERE WEATHER IS ANTICIPATED ACROSS THE AREA ON WEDNESDAY.
THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN
LATER SATURDAY AND CONTINUE INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM TODAY.

ILZ066>068-071>073-031200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST
ILLINOIS THROUGH THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS. IN ADDITION...DUE TO THE
POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL
HOURS...HEAVY RAINFALL WILL BE A THREAT INTO TONIGHT ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS
WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE WEATHER IS
ANTICIPATED. THUNDERSTORM CHANCES WILL DECREASE FROM NORTH TO
SOUTH ACROSS THE AREA LATER WEDNESDAY NIGHT.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SATURDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL 10 PM THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HUETTL

In the hours before

Special weather statement, Jun 2, 1:56 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
156 PM CDT TUE JUN 2 2009

ILZ057-021930-
EDGAR-
156 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN EDGAR COUNTY UNTIL 230 PM
CDT...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST NORTH OF PARIS...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN EDGAR
COUNTY...INCLUDING THE EDGAR COUNTY AIRPORT AND PARIS.

LAT...LON 3979 8753 3957 8754 3957 8775 3978 8776
TIME...MOT...LOC 1856Z 265DEG 18KT 3965 8763

GEELHART
Special weather statement, Jun 2, 2:02 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CDT TUE JUN 2 2009

ILZ066-067-071-021945-
CLAY-EFFINGHAM-JASPER-
202 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT FOR EFFINGHAM...NORTHWESTERN CLAY AND
SOUTHWESTERN JASPER COUNTIES UNTIL 245 PM CDT...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDGEWOOD...OR 16 MILES SOUTH OF EFFINGHAM...
MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WATSON...
  BIBLE GROVE...
  DIETERICH...
  WHEELER...

OTHER LOCATIONS AFFECTED INCLUDE...MASON...HORD...ELLIOTSTOWN AND
LATONA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3875 8865 3882 8871 3891 8871 3891 8878
      3895 8882 3906 8881 3921 8852 3894 8814
TIME...MOT...LOC 1903Z 237DEG 27KT 3890 8861

GEELHART
Local storm report, Jun 2, 3:15 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             6 SSW DIETERICH         38.98N 88.42W
06/02/2009  E0.50 INCH       EFFINGHAM          IL   EMERGENCY MNGR

            DIME SIZED HAIL...REPORTED BY EMERGENCY MANAGER

&&

DPK
Special weather statement, Jun 2, 3:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT TUE JUN 2 2009

ILZ044-045-054-055-022130-
CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT-
347 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MOULTRIE...NORTHWESTERN
DOUGLAS...SOUTHERN PIATT AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL
430 PM CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAMMOND...OR 14 MILES SOUTH OF MONTICELLO...
MOVING EAST AT 15 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BEMENT...
  ATWOOD...

OTHER LOCATIONS AFFECTED INCLUDE...MILMINE...GARRETT AND BOURBON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4001 8832 3973 8832 3977 8867 3997 8867
TIME...MOT...LOC 2047Z 271DEG 15KT 3983 8861

GEELHART
Local storm report, Jun 2, 4:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 E LAWRENCEVILLE       38.73N 87.60W
06/02/2009  M0.50 INCH       LAWRENCE           IL   TRAINED SPOTTER

            DIME SIZED HAIL

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTAreal Flood AdvisoryILXFulton6 hr
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford52 min
Jun 1, 7:34 PM CDTSevere Thunderstorm WarningILXMcLean56 min
Jun 1, 7:47 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell28 min
Jun 1, 8:09 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 1, 8:10 PM CDTAreal Flood AdvisoryILXClay, Effingham, Fulton, Jasper, McLean, Mason and 4 more9 days
Jun 1, 8:25 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Jun 2, 1:56 PM CDTSpecial Weather StatementILXEdgar34 min
Jun 2, 2:02 PM CDTSpecial Weather StatementILXEffingham43 min
Jun 2, 3:47 PM CDTSpecial Weather StatementILXPiatt43 min
Jun 2, 3:55 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt50 min
Jun 2, 4:57 PM CDTSpecial Weather StatementILXSangamon63 min
Jun 2, 5:07 PM CDTSpecial Weather StatementILXEdgar53 min
Jun 2, 5:16 PM CDTSpecial Weather StatementILXLogan, Macon, Mason, Menard59 min
Jun 2, 6:11 PM CDTSevere Thunderstorm WarningILXLawrence17 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.